Follow
Matthew Kahle
Matthew Kahle
Professor of Mathematics, Ohio State University
Verified email at math.osu.edu - Homepage
Title
Cited by
Cited by
Year
Topology of random clique complexes
M Kahle
Discrete mathematics 309 (6), 1658-1671, 2009
1742009
Random geometric complexes
M Kahle
Discrete & Computational Geometry 45 (3), 553-573, 2011
1602011
Topology of random simplicial complexes: a survey
M Kahle
AMS Contemp. Math 620, 201-222, 2014
1332014
Limit theorems for Betti numbers of random simplicial complexes
M Kahle, E Meckes
Homology, Homotopy and Applications 15 (1), 343-374, 2013
1202013
Topology of random geometric complexes: a survey
O Bobrowski, M Kahle
Journal of applied and Computational Topology 1 (3), 331-364, 2018
1102018
The fundamental group of random 2-complexes
E Babson, C Hoffman, M Kahle
Journal of the American Mathematical Society 24 (1), 1-28, 2011
922011
Sharp vanishing thresholds for cohomology of random flag complexes
M Kahle
Annals of Mathematics, 1085-1107, 2014
712014
Maximally persistent cycles in random geometric complexes
O Bobrowski, M Kahle, P Skraba
The Annals of Applied Probability, 2032-2060, 2017
632017
Spectral gaps of random graphs and applications
C Hoffman, M Kahle, E Paquette
International Mathematics Research Notices 2021 (11), 8353-8404, 2021
62*2021
Computational topology for configuration spaces of hard disks
G Carlsson, J Gorham, M Kahle, J Mason
Physical Review E 85 (1), 011303, 2012
532012
Min-type Morse theory for configuration spaces of hard spheres
Y Baryshnikov, P Bubenik, M Kahle
International Mathematics Research Notices 2014 (9), 2577-2592, 2014
522014
Coboundary expanders
D Dotterrer, M Kahle
Journal of Topology and Analysis 4 (04), 499-514, 2012
472012
The neighborhood complex of a random graph
M Kahle
Journal of Combinatorial Theory, Series A 114 (2), 380-387, 2007
362007
Inside the critical window for cohomology of random k‐complexes
M Kahle, B Pittel
Random Structures & Algorithms 48 (1), 102-124, 2016
232016
Cohen–Lenstra heuristics for torsion in homology of random complexes
M Kahle, FH Lutz, A Newman, K Parsons
Experimental Mathematics 29 (3), 347-359, 2020
192020
The threshold for integer homology in random d-complexes
C Hoffman, M Kahle, E Paquette
Discrete & Computational Geometry 57 (4), 810-823, 2017
192017
Sparse locally-jammed disk packings
M Kahle
Annals of Combinatorics 16 (4), 773-780, 2012
162012
Random Simplicial Complexes
M Kahle
Handbook of Discrete and Computational Geometry (3rd Edition), 581-604, 2018
152018
2-complexes with large 2-girth
D Dotterrer, L Guth, M Kahle
Discrete & Computational Geometry 59 (2), 383-412, 2018
82018
Erratum: Limit theorems for Betti numbers of random simplicial complexes
M Kahle, E Meckes
arXiv preprint arXiv:1501.03759, 2015
82015
The system can't perform the operation now. Try again later.
Articles 1–20